# SDR 05029675

- Difficulty date: January 29, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 720846D
- Part serial: 3714
- Condition: Defective
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

GENERATOR 2 TRIPPED ON TAXI OUT.  MAINTENANCE REMOVED AND REPLACED GCU.
